MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HOUSTON CONSTELLATION SURGICAL PROCEDURE PAK, AUTO GAS FILL; GENERAL SURGERY TRAY (KIT)

ALCON RESEARCH, LLC - HOUSTON CONSTELLATION SURGICAL PROCEDURE PAK, AUTO GAS FILL; GENERAL SURGERY TRAY (KIT)
Catalog Number 8065751014
Medical Device Problem Codes Disconnection (1171); Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A physician reported that the tube was found disconnected, auto gas fill syringe part was touching a stopper from the beginning, however the syringe was fixed during vitrectomy surgery.The surgery was completed after replacing the product with another product.There was no patient harm.
 
Additional Manufacturer Narrative
Based on the information received following submission of the initial report, this event ¿tube found disconnected, syringe part was touching a stopper¿ during surgery does not meet criteria for reporting as a reportable malfunction since it was only issue with auto gas filling not with the cassette.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Based on the information received following submission of the initial report, this event ¿tube found disconnected, syringe part was touching a stopper¿ during surgery does not meet criteria for reporting as a reportable malfunction since it was only issue with auto gas filling not with the cassette.

Brand Name
CONSTELLATION SURGICAL PROCEDURE PAK, AUTO GAS FILL
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
Manufacturer (Section G)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key18866300
Report Number1644019-2024-00427
Device Sequence Number19661588
Product Code LRO
UDI-Device Identifier00380657510146
UDI-Public00380657510146
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K880961
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Catalogue Number8065751014
Device Lot Number160XFD
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/12/2024
Supplement Date Received by Manufacturer03/10/2024
Initial Report FDA Received Date03/08/2024
Supplement Report FDA Received Date04/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown